I have been taking Paxil for over a year now and have slowly dropped down to the lowest dose to get off it. Now that I have stopped the withdrawals are horrible. When will it go away?
Hi there, I weaned off of Paxil a couple years ago after taking it for many years. I stupidly stopped it cold turkey (I am a nurse and know better, I have no idea why I did that), but that was a disaster and my doc was ticked off to say the least. He weaned me down from 40 mg over a period of many months. I still had pretty bad withdrawal symptoms after going down to a very low dose before stopping it. I had anxiety, mood swings and what I can only describe as "electric zaps" throughout my body. The anxiety and mood swings lasted a few weeks, but the zaps lasted for a couple months. I don't want to scare you, but want you to be prepared in case this happens to you. Everyone is different, so hopefully your symptoms will not be as bad as mine. Hang in there, it does get better, but please consult your doc, he/she should be able to advise you. Good luck to you, I hope you feel better very soon.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 22 Aug 2010 • 1 answer
Posted 19 Nov 2011 • 3 answers
Posted 29 Dec 2014 • 2 answers
Posted 24 Aug 2016 • 0 answers